# SDR ASOA201001758

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FAILED FUNCTIONAL TEST.  ADJUSTED PAX DOOR FWD GAS STRUT LENGTH IAW AMM 52-11-17-820-802. DOOR NOW OPENS WITH LIGHT PUSH. REPERFORMED FUNCTIONAL TEST OF DOOR IAW AMM 52-11-00-720-802, FUNCTIONAL TESTED GOOD.
